EconPapers    
Economics at your fingertips  
 

Initial Value Problems with Generalized Fractional Derivatives and Their Solutions via Generalized Laplace Decomposition Method

Mohamed Elbadri and Zengtao Chen

Advances in Mathematical Physics, 2022, vol. 2022, 1-7

Abstract: In this article, we use the p-Laplace decomposition method to find the solution to the initial value problems that involve generalized fractional derivatives. The p-Laplace decomposition method is used to get approximate series solutions. The Adomian decomposition is improved with the assistance of the p-Laplace transform to examine the solutions of the given examples to demonstrate the precision of the current technique.

Date: 2022
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/amp/2022/3586802.pdf (application/pdf)
http://downloads.hindawi.com/journals/amp/2022/3586802.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:3586802

DOI: 10.1155/2022/3586802

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlamp:3586802